MathSciNet Relay Station
MathSciNet bibliographic data
MR2779556 60K35 (05C80 05C82 60G70 90B15)
Bhamidi, Shankar; van der Hofstad, Remco; Hooghiemstra, Gerard Extreme value theory, Poisson-Dirichlet distributions, and first passage percolation on random networks. Adv. in Appl. Probab. 42 (2010), no. 3, 706–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement